MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT

VYAIRE MEDICAL AIRLIFE ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT
Model Number AIRLIFE® ARTERIAL BLOOD SAMPLER
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife® arterial blood sampler experienced plunger in the syringe is not working.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: samples were inspected visually and no issues were found, also samples were functionally inspected by performing a leak test and it was found that a sample was not filled during this test.Therefore the defect reported by the customer was confirmed.

Brand Name
AIRLIFE ARTERIAL BLOOD SAMPLER
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11816349
Report Number8030673-2021-00165
Device Sequence Number3748156
Product Code OFP
UDI-Device Identifier10190752155084
UDI-Public(01)10190752155084(10)0004165763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE® ARTERIAL BLOOD SAMPLER
Device Catalogue Number9025TRU
Device Lot Number0004165763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1